# SDR AALA202511057295

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 35,013 hours, 14,337 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DIVERTED TO MIA DUE TO THE FLIGHT CREW REPORTING A DIRTY SOCK SMELL AT THE GATE, TAXI OUT AND TAKEOFF. AT FL 240 FLIGHT CREW SECURED PACK 2 PER QRH MISC PROCEDURE, THE SMELL DISSIPATED AND WAS MILD. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIIDENT. MAINTENANCE FOUND OIL LEAKING FROM THE APU V BAND AREA AND REPLACED THE APU PER TASK CARD 26L31049003. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
